MathSciNet Relay Station
MathSciNet bibliographic data
MR2407096 32Q26 (32Q20 53C55 58E11)
Zhou, Bin; Zhu, Xiaohua $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3301–3307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement